# SDR IXXA110011O

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 73,515 hours, 34,829 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: False Activation
- Location: Stab Trim
- Part time: 73,514 hours, 34,829 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NOTICE EICAS MESSAGE WITH CODE 27-48-03-00 STABILIZER TRIM DISPLAYED AND STABILIZER TRIM LIGHT ILLUMINATED WITH STABILIZER TRIM OPERATES AT HALF SPEED. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX PERFORMED PROCEDURES IN FIM 27-48-00, FIG 106, BLOCKS 1,2,3 AND 63, NO DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
